Access count of this item: 369

Files in This Item:
File Description SizeFormat 
1278_06.pdf1.17 MBAdobe PDFView/Open
Title: 変分原理とシュレーディンガー方程式 (無限次元解析と量子確率論の動向)
Authors: 伊東, 由文  KAKEN_name
萱間, 顕誠  KAKEN_name
Author's alias: Ito, Yoshifumi
Kayama, Kenjoh
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1278
Start page: 86
End page: 95
Appears in Collections:Trends in Infinite Dimensional Analysis and Quantum Probability

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.